# SDR 07FDEA04610

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6561611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13TH LT WINDOW PLUG AFT OF AFT OVERWING EXIT HAS CORROSION ON EXT SURFACE INSTALLED NEW WINDOW PLUG REF MM 56-20-000-4 APPLIED CIC TO INTERIOR REF SRM 51-10-2, PAINTED TO MATCH SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
